# SDR SIMA20201008003

- Difficulty date: October 8, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 13,469 hours, 8,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT SERVICE DOOR LOWER BEAM AT FR 85.  C/A: REMOVED AND REPLACED LOWER BEAM AFT SERVICE DOOR, REF SRM 51-40-08.
